# SDR UIEA201000230

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 49,173 hours, 7,879 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4478A138: DURING MX WALKAROUND, MX FOUND 1EA CRACK ON THE NR2 ENGINE EXHAUST NOZZLE OUTER SLEEVE, AT APPROX THE 9 O'CLOCK POSITION. THE CIRCUMFERENTIAL CRACK IS APPROX 4.5 IN LONG. IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS. DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125 IN. DIAMETER HOLE (DRILL BIT); DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART PRIOR TO THE ACCUMULATION OF 30 FC (FLIGHT CYCLES) AFTER PART 1.
